American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Valery Alexeev and Alexander Borisov. On the log discrepancies in toric Mori contractions. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information
View Article: PDF

[3] Han-Bom Moon. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc. 141 (2013) 3771-3785.
Abstract, references, and article information
View Article: PDF

[4] Qihong Xie. A note on the effective non-vanishing conjecture. Proc. Amer. Math. Soc. 137 (2009) 61-63. MR 2439425.
Abstract, references, and article information
View Article: PDF

[5] F. Campana, T. Peternell and Qi Zhang. On the Albanese maps of compact Kähler manifolds. Proc. Amer. Math. Soc. 131 (2003) 549-553. MR 1933346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Vitaly Vologodsky. On birational morphisms between pencils of Del Pezzo surfaces. Proc. Amer. Math. Soc. 129 (2001) 2227-2234. MR 1823904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hiromichi Takagi. Classification of extremal contractions from smooth fourfolds of (3,1)-type. Proc. Amer. Math. Soc. 127 (1999) 315-321. MR 1637436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1